# SDR UPS99829853

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DURING CREW PREFLIGHT EMERGENCY EXIT LIGHTS FAILED TEST.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.  LIGHTS CHECK GOOD.
